Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/14507
Title: Non-commutative P-1-bundles over commutative schemes
Authors: VAN DEN BERGH, Michel 
Issue Date: 2012
Publisher: AMER MATHEMATICAL SOC
Source: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 364 (12), p. 6279-6313
Abstract: In this paper we develop the theory of non-commutative P-1-bundles over commutative (smooth) schemes. Such non-commutative P-1-bundles occur in the theory of D-modules but our definition is more general. We can show that every non-commutative deformation of a Hirzebruch surface is given by a non-commutative P-1-bundle over P-1 in our sense.
Notes: Van den Bergh, M (reprint author), Univ Hasselt, Dept Math, B-3590 Diepenbeek, Belgium. michel.vandenbergh@uhasselt.be
Keywords: Non-commutative geometry; Hirzebruch surfaces; deformations;Mathematics; non-commutative geometry; Hirzebruch surfaces; deformations
Document URI: http://hdl.handle.net/1942/14507
ISSN: 0002-9947
e-ISSN: 1088-6850
DOI: 10.1090/S0002-9947-2012-05469-9
ISI #: 000312113700005
Category: A1
Type: Journal Contribution
Validations: ecoom 2014
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
Van den Bergh- noncommutative.pdfpublished version450.18 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

12
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

16
checked on May 21, 2022

Page view(s)

4
checked on May 20, 2022

Download(s)

6
checked on May 20, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.